Please use this identifier to cite or link to this item: http://hdl.handle.net/10321/2333
Title: Optimal control of maize foliar diseases using the plants population dynamics
Authors: Collins, Obiora Cornelius 
Duffy, Kevin Jan 
Keywords: Maize foliar diseases;Optimal Control;Population dynamics;Stability analysis
Issue Date: 28-Sep-2015
Publisher: Taylor and Fancis
Source: Collins, O.C. and Duffy, K.J. 2015. Optimal control of maize foliar diseases using the plants population dynamics. Acta Agriculturae Scandinavica, Section B — Soil & Plant Science. 66(1): 20-26. DOI: 10.1080/09064710.2015.1061588
Abstract: Pathogens and insects can have important negative effects on yields of crops cultivated by humans. These effects can be important for the food security or financial well-being of individuals. In particular, maize is a very important staple crop worldwide and is vulnerable to diseases. We formulate here a mathematical model to evaluate the impacts of foliar diseases on the population dynamics of maize plants. Qualitative analyses of the important mathematical features of the model are carried out. We show how this methodology can be extended to reducing the spread of foliar diseases through effective control measures with minimum costs.
URI: http://hdl.handle.net/10321/2333
ISSN: 0906-4710 (Print)
1651-1913 (Online)
Appears in Collections:Research Publications (Systems Science)

Show full item record

Page view(s)

117
checked on Jan 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.